# SDR 2013FA0000491

- Difficulty date: August 1, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N441BJ
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10528
- Engine: Lyc IO540AE1A5
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: A1273
- Condition: Failed
- Location: Throttle Cntrl
- Part time: 1,131 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT LOSS OF ENGINE POWER.  THROTTLE WENT TO IDLE.  UNABLE TO MOVE THROTTLE TO REGAIN POWER.  GOVERNOR TURNED OFF.  RESULTS THE SAME, NO ALILITY TO REGAIN POWER AUTOROTATED ON TO ROAD.  INVESTIGATION REVEALED ROD END ORIENTATED TOWARDS ENGINE, PN A127-3 SEPARATED FROM PUSH PULL TUBE A336-6, PAL NUT B330-7 STILL IN PLACE ON ROD END.  LOCKING NUT AN315-3R FOUND IN ENGINE COMPARTMENT ON FWD SHELF.  PUSH PULL TUBE BENT (ARCED UP) AS WELL AS ROD END THAT SEPARATED.  THREADS IN PUSH PULL TUBE, ROD END AND LOCKING NUT ARE COMPROMISED TO THE POINT THAT THEY DO NOT ENGAGE, ROD END BEARING MATERIAL WORN INTO AN ELLIPTICAL SHAPE.  ACFT TECH REP AND ENGINEERING HAVE BEEN NOTIFIED AND COMPROMISED PARTS ARE BEING SENT FOR EVALUATION.
